Skip to Content

What are the symptoms when stopping estratest and how long will they last? been on them for 16year?

Responses (1)

suzanne66 31 May 2010

It is hard to predict what will happen when you stop your HRT. Some people experience nothing at all while others are bombarded with withdrawal symptoms such as insomnia, mood swings, hot flashes and fatigue.
You may wish to taper your HRT but there is little evidence to suggest this is of any benefit. Talk with your doctor about your concerns.
http://www.patient.co.uk/doctor/HRT-follow-up-assessments.htm - scroll down to bottom of artice.
Good luck.

serdley 1 Jun 2010

thanks,that is what I have been experiencing. Plus some slight vomiting after eating in the PM, just like when I was pregnant. I had to stop them abruptly due to surgery issues. So the stress of stopping has probably been exasberated the whole situation. Any ideas for the insomnia?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions